×

zbMATH — the first resource for mathematics

Positive length but zero analytic capacity. (English) Zbl 0208.09803
Proc. Am. Math. Soc. 24, 696-699 (1970); Errata. Ibid. 26, 701 (1970).

MSC:
30D15 Special classes of entire functions of one complex variable and growth estimates
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arnaud Denjoy, Sur la continuité des fonctions analytiques singulières, Bull. Soc. Math. France 60 (1932), 27 – 105 (French). · Zbl 0005.16703
[2] L. D. Ivanov, On Denjoy’s conjecture, Uspehi Mat. Nauk 18 (1963), no. 4 (112), 147 – 149 (Russian). · Zbl 0163.10101
[3] A. G. Vituškin, Example of a set of positive length but of zero analytic capacity, Dokl. Akad. Nauk SSSR 127 (1959), 246 – 249 (Russian).
[4] Lawrence Zalcmann, Analytic capacity and rational approximation, Lecture Notes in Mathematics, No. 50, Springer-Verlag, Berlin-New York, 1968.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.